# SDR AU980508

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 071348560
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR INBOARD ATTACHMENT BRACKET AND BLOCK CONTAINED EXFOLIATION CORROSION. THE AIRCRAFT WAS RECENTLY IMPORTED FROM THE USA.
